# SDR C2XA09CL037

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 9,846 hours, 5,304 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,846 hours, 5,304 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sump
- Part number: 23083771
- Part serial: MQ510392
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 9,846 hours, 5,304 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ECTM WORKSHEET ISSUED BY EXPRESSJET ENGINEERING TO REMOVE AND REPLACE NR 1 ENGINE DUE TO HAZE/ODOR IN THE CABIN.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.  TEAR DOWN REPORT FROM ROLLS ROYCE SHOWED LEAKAGE FROM THE COOL FRONT SUMP ON THE NR 1 ENGINE.
